American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 239-243
DOI: 10.12691/ajams-2-4-12
Open AccessArticle

Common Fixed Points of a Countable Family of I-Nonexpansive Multivalued Mappings in Banach Spaces

Poonam Lata Sagar1, and S.K. Malhotra2

1Samrat Ashok Technological Institute, Vidisha (M.P.) India

2M.P. Professional Board of Examination, Bhopal (M.P.) India

Pub. Date: August 12, 2014

Cite this paper:
Poonam Lata Sagar and S.K. Malhotra. Common Fixed Points of a Countable Family of I-Nonexpansive Multivalued Mappings in Banach Spaces. American Journal of Applied Mathematics and Statistics. 2014; 2(4):239-243. doi: 10.12691/ajams-2-4-12

Abstract

In this paper, we introduce a modified Ishikawa iteration for a countable family of multi-valued mappings. We use the best approximation operator to obtain weak and strong convergence theorems in a Banach space. We apply the main results to the problem of finding a common fixed point of a countable family of I-Nonexpansive multi-valued mappings.

Keywords:
I-Nonexpansive multi-valued mapping fixed point weak convergence strong convergence Banach space Ishikawa iteration

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  C. Shiau, K.K. Tan, C.S. Wong, Quasi-nonexpansive multi-valued maps and selection, Fund. Math. 87 (1975) 109-119.
 
[2]  N. Shahzad, H. Zegeye, On Mann and Ishikawa iteration schemes for multivalued maps in Banach spaces, Nonlinear Anal. 71 (2009) 838-844.
 
[3]  Z. Opial, Weak convergence of the sequence of successive approximations for nonexpansive mappings, Bull. Am. Math. Soc. 73 (1967) 591-597.
 
[4]  E.L. Dozo, Multivalued nonexpansive mappings and Opials condition, Proc. Am. Math. Soc. 38 (1973) 286-292.
 
[5]  W.R. Mann, Mean value methods in iteration, Proc. Am. Math. Soc. 4 (1953) 506-510.
 
[6]  H.H. Bauschke, E. Matouskova, S. Reich, Projection and proximal point methods: convergence results and counterexamples, Nonlinear Anal. 56 (2004) 715-738.
 
[7]  A. Genal, J. Lindenstrass, An example concerning fixed points, Israel J.Math. 22 (1975) 81-86.
 
[8]  S. Reich, Weak convergence theorems for nonexpansive mappings in Banach spaces, J. Math. Anal. Appl. 67 (1979) 274-276.
 
[9]  D. Boonchari, S. Saejung, Construction of common fixed points of a countable family of -demicontractive mapping in arbitrary Banach spaces, Appl. Math. Comput. 216 (2010) 173-178.
 
[10]  P. Cholamjiak, S. Suantai, Weak convergence theorems for a countable family of strict pseudocontractions in Banach spaces, Fixed Point Theory Appl., Vol. 2010, Article ID 632137, 16 pages.
 
[11]  Y.J. Cho, S.M. Kang, H. Zhou, Some conditions on iterative methods, Commun. Appl. Nonlinear Anal. 12 (2005) 27-34.
 
[12]  S. Itoh, W. Takahashi, Singlevalued mappings, multivalued mappings and fixed point theorems, J. Math. Anal. Appl. 59 (1977) 514-521.
 
[13]  W.A. Kirk, Transfinite methods in metric fixed point theory, Abstr. Appl. Anal. 5 (2003) 311-324.
 
[14]  T.C. Lim, Remarks on some fixed point theorems, Proc. Am. Math. Soc. 60 (1976) 179-182.
 
[15]  N. Shioji, W. Takahashi, Strong convergence of approximated sequences for nonexpansive mappings in Banach spaces, Proc. Am. Math. Soc. 125 (1997) 3641-3645.
 
[16]  Y. Song, On a Mann type implicit iteration processes for continuous pseudo-contractive mappings, Nonlinear Anal. 67 (2007) 3058-3063.
 
[17]  Y. Song, S. Hu, Strong convergence theorems for nonexpansive semigroup in Banach spaces, J. Math. Anal. Appl. 338 (2008) 152-161.
 
[18]  T. Suzuki, Strong convergence theorems for infinite families of nonexpansive mappings in general Banach space, Fixed Point Theory Appl. 1 (2005) 103-123.
 
[19]  J.T. Markin, Continuous dependence of fixed point sets, Proc. Am. Math. Soc. 38 (1973) 545-547.
 
[20]  M. Abbas, S.H. Khan, A.R. Khan, R.P. Agarwal, Common fixed points of two multivalued nonexpansive mappings by one-step iterative scheme, Appl. Math. Lett. 24 (2011) 97-102.
 
[21]  B. Panyanak, Mann and Ishikawa iterative processes for multivalued mappings in Banach spaces, Comput. Math. Appl. 54 (2007) 872-877.
 
[22]  D.R. Sahu, Strong convergence theorems for nonexpansive type and non-self multi- valued mappings, Nonlinear Anal. 37 (1999) 401-407.
 
[23]  K.P.R. Sastry, G.V.R. Babu, Convergence of Ishikawa iterates for a multivalued map-pings with a fixed point, Czechoslovak Math. J. 55 (2005) 817-826.
 
[24]  Y. Song, H. Wang, Erratum to Mann and Ishikawa iterative processes for multivalued mappings in Banach spaces [Comput. Math. Appl. 54 (2007) 872-877]. Comput. Math. Appl. 55 (2008) 2999-3002.
 
[25]  Y. Song, Y.J. Cho, Iterative approximations for multivalued nonexpansive mappings in reexive Banach spaces, Math. Ineq. Appl. 12 (3) (2009) 611-624.
 
[26]  Y. Song, H. Wang, Convergence of iterative algorithms for multivalued mappings in Banach spaces, Nonlinear Anal. 70 (2009) 1547-1556.
 
[27]  N. Hussain, A.R. Khan, Applications of the best approximation operator to *- nonexpansive maps in Hilbert spaces, Numer. Funct. Anal. Optim. 24 (2003) 327-338.
 
[28]  W. Takahashi, Nonlinear Functional Analysis: Fixed Point Theory and its Applications, Yokohama Publishers, Yokohama, 2000. 10 Poonam Lata Sagar and S.K. Malhotra
 
[29]  K. Nakajo, K. Shimoji, W. Takahashi, Strong convergence to common fixed points of families of nonexpansive mappings in Banach spaces, J. Nonlinear and Convex Anal. 8 (2007) 11-34.
 
[30]  S. Ishikawa, Fixed points by a new iteration method, Proc. Am. Math. Soc. 44 (1974) 147-150.
 
[31]  H.K. Xu, Inequalities in Banach spaces with applications, Nonlinear Anal. 16 (1991) 1127-1138.
 
[32]  W. Cholamjiak, S. Suantai,Weak and strong convergence theorems for a _nite family of generalized asymptotically quasi-nonexpansive mappings, Comput. Math. Appl. 60 (2010) 1917-1923.